# SDR P5CA9601117

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE CLIP OF STRINGER 3 RT AT STA 1780.  CORROSION REMOVED PER SRM 51-10-01, FOUND WITHIN THE LIMITS PER SRM 53-10-01.
